# SDR SWAA2021091544581

- Difficulty date: August 5, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241EF HAS PULLED-THROUGH FASTENER ON AFT I/B EDGE. (MARKED) ; / [01] DUE TO THE EXTENT OF DAMAGE FOUND ON PASSENGER CABIN FLOOR PANEL 241EF; FABRICATED NEW PANEL USING BMS 4-17TY6 LOT#1450722-1. INSTALLED INSERTS USING BMS 5-107 LOT#AK0DP4051K. CURED WITH THERMOMETER ID:ATS2208 S/N:43300740WS. APPLIED TAPE TO LOWER SURFACE AND PART MARKED IAW SRM 53-00-50-2R-0 PARA 1A(NOTE);5S AND DWG 144A5810-129.; [02] VERIFIED CORRECTIVE ACTION ITEM 1; [03] PANEL WAS REPLACED WITH A NEW FABRICATED PANEL IAW 53-00-50-2R-0 AND DRAWING 144A5810. PANEL FABRICATION COMPLETE.; [04] VERIFIED PANEL WAS REPLACED WITH A NEW FABRICATED PANEL IAW 53-00-50-2R-0 AND DRAWING 144A5810. PANEL FABRICATION COMPLETE.
